Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

History of being on phen phen diet. Severe weightgain, difficulty losing weight, working on 3rd shift. Possible availability of pills?

Hi, I was on the phen-phen diet when it first came out. It was awesome! to bad some assholes that only look for lawsuits and abusers really spoiled this good combination. It was totally awesome to sit at a table and be able to refuse to eat cause you really didnt want to eat. I have balloned up to 285lbs for my height of 6 . I cant lose wieght. Im a police officer who has worked on 3rd shift for 10 years. Is there any way I can get these pills anywhere, say like canada?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dietitian & Nutritionist 's  Response
Hellooo..
Why take weight loss pills , whatever medicine it is there are always side effects associated with it. What i would reccomend you to do is just watch your diet and exercise regularly stay away from all processed and fried foods , avoid all sugary drinks and you will start seeing redults in no time.
Thank you
Answered: Thu, 14 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor